# SDR FDEA201503291114

- Difficulty date: March 29, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: F523704005800
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPARTMENT DOOR EXT SKIN DENT, BETWEEN FRAME 67 & 68, STRINGER 32R.  EVALUATED DENT FOUND TO BE OUT OF LIMITS IAW SRM 52-30-00 DIA 105.  CUT OUT DAMAGED   SECTION OF SKIN IAW SRM 52-34-00 FIG 203, HFEC IAW NTM 51-10-08, NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLER OUT OF 2024 T3 071"C BATCH 0002551462 IAW SRM 52-34-00 FIG 203.  INSTALLED REPAIR DOUBLER IAW SRM 52-34-00 FIG 203.  CLASSIFIED AS A MAJOR REPAIR CAT B REPAIR TRACKING ON EA 6-5230-T0316491.
